# SDR SWAA2021011141040

- Difficulty date: January 7, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 36,671 hours, 19,328 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Condition: Corroded
- Location: Fuselage Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EXTERNAL SKIN STRAP BELOW TOILET SERVICE DOOR CUTOUT AT LOWER FUSELAGE.
